# SDR DALA13051515801

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,323 hours, 13,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 26C INOPERATIVE,   REPLACED LIGHT PIGTAIL ASSY.   OPS CHECKED GOOD.  OK FOR SERVICE, AMM 33-51.
